





"INNOVATIONS IN TECHNICAL AND VOCATIONAL TRAINING" CONTINENTAL CONFERENCE 9 and 10 November 2022 TUNISIA

PROGRAMME

Ō	Duration	Summary	Goals	Participants	
DAY 1: 9 November 2022					
9:00 a.m	1h	Opening Welcome	Official launch of the event	 Moderator: Khadija Sfar Speakers: Minister of Employment and Vocational Training, Tunisia: Mr Nasreddine Nsibi Mr Hambani Masheleni, AUC, Ag. Director, ESTI (virtually) BMZ, Mr Fritz Jung, Chef de la Cooperation Allemande EU, representative 	
10:00 a.m	1h	Member State round table	Member State inputs on TVET policies and strategies	 Moderator: Khadija Sfar Speakers: Minister of Employment and Vocational Training, Tunisia: Nasreddine Nsibi Dr Piyabalo Nabede, Directeur de Cabinet du Ministry of Primary, Secondary, Technical and Craft Education, Togo Hon. Gifty Twum- Ampofo, Deputy Minister , Ministry of Education, Ghana 	
11:00 a.m	20'	Coffee break			

















				<i>Moderator:</i> Houssem Bel Hadj
11:20 a.m	1h10	Experts Panel: High level discussion and interventions on selected themes	Innovation from a policy and strategic focus perspective	 Speakers: Mounira Ben Amar, Director General of Prospection, Planning and Strategy Tunisian Ministry of Employment and Vocational Training Adel Manaa, Tunisia Private Sector rep from UTICA: President of FEDELEC Dr Edwin Tarno, Chief Principal, Kenya Technical Trainers College, Kenya (TVET input) Lena Watt, TVET Regional Deputy Adviser for Africa, UNESCO (Pan African Initiative for Digital Transformation of TVET and Skills Development Systems in Africa) Nicholas Ouma, Senior Advisor, AUC (AU strategies)
12:30 p.m	1h	Lunch break		
1:30 p.m	2h	Best Practices: Sharing of Pedagogical innovations	Share experiences of pedagogical innovations that can be applied in African countries + Q/A	 Moderator: Houssem Bel Hadj Speakers: Yves Matthjis, Director of Swisscontact (Tunisia) Paul Ginies, Director General, Takafa Education (Ivory Coast) (vitually) Masakhane Mlamla, High Gear Programme Manager, IYF Global (South Africa) Pamela Kongne, Project Manager, Educlick (Cameroon) Othmani Riadh, CENAFFIF (Tunisia)

















Coffee break 3:30 p.m 20' Moderator: Unami Dube Who are we? **Speakers:** SIFA 3:50 p.m 10' Zarina Khan, Senior Technical • Present ASPYEE introduction Advisor, SIFA input Zipho Tshapela, Technical • Advisor, SIFA Moderator: Pre-launch of Unami Dube SIFA Funding Speakers: window II Nicholas Ouma, Senior Advisor, • (Ethiopia, Togo AUC and Ghana) and SIFA FC 4:00 pm 40' Fritz Chef Jung, de la pre-launch of • Cooperation Allemande, BMZ the EU-SIFA Innovation EU représentative • Funding window Jens Bessai, KfW • AUDA-NEPAD/FMT • 4:40 p.m Present the Moderator: Closing of 20' main lessons of Khadija Sfar the 1st day the day DAY 2: 10 November 2022 Summarize what Recap of Day emerged from Moderator: 8:45 a.m 25' the 1st day of Khadija Sfar 1 the conference Moderator: Houssem Bel Hadj Speakers: Share Best Karine Sonigo, Skills digitalization • **Practices:** Digitalisation Specialist and experiences that 9:10 a.m Sharing of 2h Alice Vozza, Skills and Lifelong can inspire Digitalization Learning Specialist, ILO other African on TVET countries + Q/A (Switzerland and South Africa) Yussouf Ntwali, CEO, BAG • (Rwanda)

















11:10 a.m	20'		Coffe	 Sherifa Said, Bedaya Digital (Egypt) ANETI: Lilia Chatti - ANETI TKAWEN platform (Tunisia)
11:30 a.m	2h	Best Practices: Sharing of New concepts of training centers	Share new concepts of innovative training centers that can be replicated in African countries	 Moderator: Houssem Bel Hadj Speakers: Alfie Hamid, Senior Manager Global Partnerships, Cisco Corporate Affairs (South Africa) Anthony Gewer, Program Manager of Social Transformation, IRM (South Africa) Mahmoud Turki, FIESP (Tunisia) Rafel Zouaoui, Director of Nabeul TVET Center (Tunisia) Ahmed Bouzguenda, Director General, SBF (Tunisia)
1:30 p.m	1h	Lunch break		
2:30 p.m	2h	IEA Pitch	Fifteen Innovators selected from each region of the AU will Pitch their innovations to a jury of experts from AUC and Partner Organizations	 Moderator: Nicholas Ouma, Senior Advisor, AUC Speakers: Opening remarks by Hambani Masheleni, Ag. Head of Education Division, AUC 15 Innovators Pitch of Education Innovations Presentation of awards
4:30 p.m	20'	Coffee break		

















وزارة التشغيل والتكوين المهني

4:50 p.m	30′	Capitalization and possible horizons	Synthesize the learnings of the two days and present the possible horizons	Moderator: Houssem Belhaj
5:20 p.m	30′	Closing of the conference	Present the possibilities for scaling up the innovations presented	<i>Moderator:</i> Khadija Sfar









